# SDR IPXA2M73434

- Difficulty date: April 25, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 45,829 hours, 9,226 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CRACKS AROUND TWO FASTENERS IN RT WING L/E IB OF NR 12 SLAT TRACK (BEADED DOUBLER).  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS768-772 IAW SRM 57-40-02, REPAIR 9, FIG 203 & EO MD11-5730-42916-D.
